# SDR DALA2021031101378

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 79,209 hours, 25,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND DRAG FITTING CLAMP UP HOLE # 7 HAS CRACK LIKE INDICATION SHOWING AT THE 6 OCLOCK POSITION FACING AFT IN THE FITTING. HOLE # 10 HAS A CRACK LIKE INDICATION WITH CORROSION AT 3 OCLOCK POSITION FACING AFT IN THE SKIN. REPAIRED PER ERA 590244-14. (LP 1751314)
